On Some New Integral Inequalities Related With The Hermite-Hadamard Inequality via h-Convex Functions

Jorge Eliecer Hernandez

Abstract


In this paper, some new integral inequalities related with the Hermite-Hadamard inequality, using  generalizations of convex functions, in particular, h-convex functions, and from which it is possible to generalize other results referring to s-convex functions and P-convex functions.


Full Text:

PDF

References


Azocar A., Nickodem G., Roa G. “Fejér type inequalities for Strongly convex functions”. Annales Mathematicae Silesianae. Vol. 26 (2012),

Alomari, M. , Darus M., “Otrowski type inequalities for quasi-convex functions with applications to special means”. RGMIA Res. Rep. Coll. 13(2) , Article No. 3 (2010).

Beckenbach F., Bellman R. “ Inequalities”. Springer-Verlag Berlin Heidelberg. 1961

Bessenyei M., Ples Zs., “Characterization of convexity via Hadamard inequality”. Math. Inequal. Appl. 9 (2006), no. 1, 5362

Bombardelli M., Varošanec S. “Properties of hconvex functions related to the Hermite-Hadamard- Fejér inequalities”. Computers and Mathematics with Applications. Vol. 58, Issue 9, 2009, pp 1869-1877

Breckner, W.W. “Stetigkeitsaussagen für eine Klasse verallgemeinerter konvexer funktionen in topologischen linearen R¨aumen”. Pub. Inst. Math., 23(1978),13-20

Dragomir S.S., Pečarić J., Persson L. “Some inequalities of Hadamard type”. Soochow J. Math. 21(1995) 335

Dragomir S.S., Pearce C.E.M., “Selected Topics on Hermite-Hadamard Inequalities and Applications”. RGMIA Monographs, Victoria University, 2002. (online: http://rgmia.vu.edu.au/monographs/).

Godunova E, Levin V. “Neravenstva dlja funkciiširokogo klassa, soderžašcego vypuklye, monotonnye, i nekotorye drugie vidy unkcii, in : Vyčislitel”. Mat. i. Mat. Fiz. Mežvuzov. Sb. Nauč. Trudov. MGPI. Moskva. 1985. pp 138-142

Hadamard J.S. “ Etude sur les propiètés des fonctions entieres et en particulier d’ une fontion considerer per Riemann”, J. Math. Pure and Appl. 58 (1893) 171- 215

Hardy G.H., Littlewood J.E., Pólya G. “Inequalities”. Cambidge University Press. London. 1934.

Latiff, M. A., Alomari, M. “On Hadmard Type Inequalities for h-Convex Functions on the Co-ordinates”. Int. Journal of Math. Analysis, Vol. 3 (2009), no. 33, 1645 – 1656 .

Mitrinović, D.S., Lacković. I.B. “Hermite and Convexity” .Aequationes Mathematicae Vol 28 (1985), nro. 3, pp 229-232.

Niculescu C.P., Persson L.E. “Convex Functions and their Applications. A Contemporary Approach” . CMS Books in Mathematics, vol. 23, Springer, New York, 2006

Sarikaya, MZ., Saglam A., Yildirin. “ On Some Hadamard-Inequalities for h-convex Functions”. Journal of Mathematical Inequalities. Vol 3 Nro. 3 (2008) pp 335-341

Tunç M., Kirmaci U. New Inequalities for Convex Functions. EÜFBED. Fen Bilimleri Enstitüsü Dergisi Cilt-Sayı: 3-1 Yıl: 2010 91-101

Varošanec S. On h-convexity J. Math. Anal. Appl. 326 (2007) 303 – 311

Vivas, M., García C. “Ostrowski type inequalities for functions whose derivatives are (m,h_1,h_2 )-convex”. Applied Mathematics information

Science. 11 (1) 2017.


Refbacks

  • There are currently no refbacks.


MAYFEB Journal of Mathematics 
Toronto, Ontario, Canada
MAYFEB TECHNOLOGY DEVELOPMENT
ISSN 2371-6193